# SDR UPS99228612

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON REINFORCEMENT CHORD BS 1176.9 FROM LBL 30 TO RBL 30 WL 208.  REMOVED AND REPLACED CHORD.
